Regularity results for fully nonlinear integro-differential equations

From Mwiki

Jump to: navigation, search

Interior regularity results

References

  1. Caffarelli, Luis; Silvestre, Luis (2009), "Regularity theory for fully nonlinear integro-differential equations", Communications on Pure and Applied Mathematics 62 (5): 597–638, doi:10.1002/cpa.20274, ISSN 0010-3640, http://dx.doi.org/10.1002/cpa.20274 
  2. Kriventsov, D., "$C^{1,\alpha}$ interior regularity for nonlinear nonlocal elliptic equations with rough kernels", preprint: http://arxiv.org/abs/1304.7525v1 
  3. Caffarelli, Luis; Silvestre, Luis (2009), "Regularity results for nonlocal equations by approximation", Archive for Rational Mechanics and Analysis (Berlin, New York: Springer-Verlag): 1–30, ISSN 0003-9527 
  4. Caffarelli, Luis; Silvestre, Luis (to appear), "The Evans-Krylov theorem for non local fully non linear equations", Annals of Mathematics, ISSN 0003-486X 
Personal tools